MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO® 3 SYSTEM ECO INTERFACE CABL; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC CARTO® 3 SYSTEM ECO INTERFACE CABL; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134401
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an unknown patient was to undergo an unknown ablation procedure with a carto® 3 system eco interface cable.There was dirt on the unused cable when the package was opened.When the customer opened the pouch, dirt was attached on the unused cable.The issue was resolved by changing the cable to another one.The procedure was completed without patient's consequence.No patient consequences were reported.The bwi company representative confirmed that when the customer opened the pouch, dirt was attached on the unused cable.Device returned.Foreign material inside the packaging is mdr-reportable.

Brand Name
CARTO® 3 SYSTEM ECO INTERFACE CABL
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (IRWINDALE)
15715 arrow highway
irwindale CA 91706
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14404361
Report Number2029046-2022-01027
Device Sequence Number2557665
Product Code DRF
UDI-Device Identifier10846835009712
UDI-Public10846835009712
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2022
Device Model NumberD134401
Device Catalogue NumberD134401
Device Lot Number30657740L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown